# SDR DALA2017061204712

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON L1 DOOR EXTERNAL SKIN AT GUST LOCK CUTOUT.  REPAIRED IAW ERA 558134-14 AND ETI 90-17-047.
